• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Acetaminophen Products, Boxed Warning Will Highlight Potential for Severe Liver Failure

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) – June 2011

Summary View

 

Fioricet with Codeine (butalbital, acetaminophen, caffeine, and codeine phosphate) Capsules

*APAP class change

Talacen (pentazocine hydrochloride and acetaminophen) tablets

*APAP class change

Ultracet (tramadol HCl/acetaminophen) tablets

*APAP class change

 

FDA limits acetaminophen in prescription combination products; requires liver toxicity warnings

  • Revisions to the labeling
  • This information pertains to the risk of hepatotoxicity, hypersensitivity reactions, and anaphylaxis associated with the use of the class of drugs containing acetaminophen based on new safety information about these risks identified since the product was approved.